# SDR DALA13071670171

- Difficulty date: December 18, 2013
- Submitted: December 24, 2013
- Operation: Air carrier
- Aircraft: N171DN
- Make and model: Boeing 767332
- Aircraft serial: 24759
- Aircraft time: 108,511 hours, 15,812 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Damaged
- Location: Bs 1480
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CABIN SECTION 46, CLIP NUT ATTACHMENT HOLE AT BS 1480 LBL 38, UPPER ANGLE.   REPAIR CARRIED OUT IAW SRM 53-00-51.
